# SDR A6WA200940270

- Difficulty date: May 12, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 16,846 hours, 15,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136498-2 - AFT PRESSURE BLKHD WEB AT FS 621 AT THE LINTEL ASSY INSTALLATION IS CRACKED.  REPAIR ON AFT PRESSURE BULKHEAD WEB AT F/S 621.00 AT THE LINTEL ASSY INSTL.  PERFORMED IAW REO 601R-53-61-1230, REV D.  (K)
